The Homotopoy Type of Four-Dimensional Knot Complements.
Mathematische Zeitschrift, Tome 183 (1983), pp. 447-472
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
binary icosahedral group, homotopy type, K-invariant, twist spinning, 2- bridge knot, homotopy theoretic invariants of a knot, knot complement
@article{MZ_1983__183_173332,
author = {Steven P. Plotnick},
title = {The {Homotopoy} {Type} of {Four-Dimensional} {Knot} {Complements.}},
journal = {Mathematische Zeitschrift},
pages = {447--472},
year = {1983},
volume = {183},
zbl = {0516.57009},
url = {http://geodesic.mathdoc.fr/item/MZ_1983__183_173332/}
}
Steven P. Plotnick. The Homotopoy Type of Four-Dimensional Knot Complements.. Mathematische Zeitschrift, Tome 183 (1983), pp. 447-472. http://geodesic.mathdoc.fr/item/MZ_1983__183_173332/